# SDR ABXA9600172

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555351
- Condition: Corroded
- Location: Fs 579-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND AN INTERCOSTAL BETWEEN LONGERONS 27L AND 28L CORRODED FROM FS 579 TO FS 598.  REPLACED INTERCOSTAL IAW DC-9 SRM 51-30-2 AND 51-30-5.
